# SDR CALA2023031700769

- Difficulty date: March 14, 2023
- Submitted: March 17, 2023
- Operation: Air carrier
- Aircraft: N775UA
- Make and model: Boeing 777222
- Aircraft serial: 26947
- Aircraft time: 98,497 hours, 17,366 cycles
- System (JASC): 2230 · Auto Throttle System
- Part: Engine
- Part number: UNKNOWN
- Condition: Abnormal
- Location: Right
- Stage of operation: TO
- How discovered: O
- Nature of condition: O
- Precautionary procedure: C

## Discrepancy

ASYMMETRIC THRUST ON T/O RIGHT ENGINE MAX LEFT ENG LAGGED. ACCOMPLISHED "LEFT & RIGHT TMC - AUTOTHROTTLE SERVO LOOP - SYS TEST" PER AMM TASK 22-31-00-730-802-- PASS. ALSO ACCOMPLISHED "TO/GA SW TEST" PER AMM 22-11-00/501 -- OK. PRESENT LEG & FAULT HISTORY ON MAT SHOWS "NO" FAULTS LAST 11 LEGS. NOTED INBD FLIGHT CREW COMMENT THAT "AUTOTHROTTLES ARE FUNCTIONING NORMALLY."
